Title

Arithmagons and geometrically invariant multiplicative integer partitions

Document Type

Article

Publication Date

1-1-2016

Subject Area

ARRAY(0x5577fef7c430)

Abstract

In this article, we introduce a formal denition for integral arithmagons. Informally, an integral arithmagon is a polygonal gure with integer labeled vertices and edges in which, under a binary operation, adjacent vertices equal the included edge. By considering the group of automorphisms for the associated graph, we count the number of integral arithmagons whose exterior sum or product equals a fixed number.

Publication Title

Acta Mathematica Universitatis Comenianae

Volume

85

Issue

1

First Page

87

Last Page

95

ISSN

08629544

E-ISSN

13360310

This document is currently not available here.

Share

COinS